# SDR SWAA2021040758097

- Difficulty date: March 23, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 53,993 hours, 32,250 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Vapor Barrier
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTERNAL DOUBLER AT LT HAND VAPOR BARRIER CRACK AT STA 663.5 ; LBL 20 ; WL 148 . / FABRICATED EXTERNAL DOUBLER FOR LT HAND VAPORT BARRIER AS PER DRAWING REF 111A1511-23. LOCATED AND DRILLED PART AS PER SRM B737-7 51-40-05-0G-0. TREATED AND PRIMED DOUBLER AS PER AMM 737-7 51-21-41-701 AND 51-21-72-370-803. INSTLLATION WILL BE ACCOMPLISHED ON N/R W208792 REF 2017142/1000/0040
